Web of Science: 0 citations, Scopus: 0 citations, Google Scholar: citations
A generalization of the strong Fitzpatrick inequality
Elias, Leonardo M. (Universidade Federal do Paraná)
Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)

Date: 2017
Abstract: We present a generalization of the strong Fitzpatrick inequality in the context of reflexive Banach spaces, involving a twisted bigger conjugate function. We also introduce a related family of gap functions for maximal monotone inclusion problems.
Note: Número d'acord de subvenció CAPES/BEX 3843/14-9
Note: Número d'acord de subvenció MINECO/MTM2014-59179-C2-2-P
Note: Número d'acord de subvenció MINECO/SEV-2015-0563
Note: Número d'acord de subvenció ARC/DP140103213
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; acceptedVersion
Subject: Strong Fitzpatrick inequality ; Gap functions ; Maximal monotone operators ; Twisted bigger conjugate functions ; Tykhonov well-posed functions
Published in: Optimization, Vol. 6, Num. 6 (2017) , p.917-923, ISSN 0233-1934

DOI: 10.1080/02331934.2016.1179738


Postprint
9 p, 291.8 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2018-10-26, last modified 2019-02-02



   Favorit i Compartir